# SDR IPXA2016041802317

- Difficulty date: April 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 56,580 hours, 15,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY 1 LOW MESSAGE DURING EMERGENCY LIGHT TEST.  IAW FIM 33-51-02-00, FIG 104, BLOCKS 1, 2, 6 AND 7.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY , OPS CHECK NORMAL, REF AMM 33-51-01, AIPC 33-51-01-05, NR 015.
